RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 1, Pages 125–131 (Mi mz5626)  

Probabilities of large deviations in the case of stable limit distributions

N. N. Amosova


Full text: PDF file (418 kB)

English version:
Mathematical Notes, 1984, 35:1, 68–71

Bibliographic databases:

UDC: 519.21
Received: 23.05.1979
Revised: 20.12.1982

Citation: N. N. Amosova, “Probabilities of large deviations in the case of stable limit distributions”, Mat. Zametki, 35:1 (1984), 125–131; Math. Notes, 35:1 (1984), 68–71

Citation in format AMSBIB
\Bibitem{Amo84}
\by N.~N.~Amosova
\paper Probabilities of large deviations in the case of stable limit distributions
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 1
\pages 125--131
\mathnet{http://mi.mathnet.ru/mz5626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=738243}
\zmath{https://zbmath.org/?q=an:0549.60025}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 1
\pages 68--71
\crossref{https://doi.org/10.1007/BF01142298}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900013}


Linking options:
  • http://mi.mathnet.ru/eng/mz5626
  • http://mi.mathnet.ru/eng/mz/v35/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020